Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Eye has a bubble in the membrane, hard to close the lids with spots of blood. Treatment ?

My eye has a bubble in the membrane, making it hard to close the lids. There appears to be some spots of blood in the area, it s watery and irritated. I ve put eye drops in that clear the eye, but received no relief. It,s 3:30 in the morning here in Melbourne Australia, I m considering driving to the hospital emergency.. C
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are sufferring from inflammation of conjunctiva which is characterized by redness, watering and irritation of the eye. Most of these are caused by viruses and most of them are self limiting and few may get complicated by secondary bacterial infection. The treatment is by antibiotic eye drops to prevent complications.
You need to consult eye doctor for correct diagnosis and treatment.
Thank you
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor